Equate Nighttime Sleep-Aid Diphenhydramine Caplets, 25 Mg, 24 Ct
When you experience occasional sleeplessness, Equate Nighttime Sleeping Aid, available in a 25mg dosage, can help you get the rest you need to feel refreshed the next day. The active ingredient is not habit-forming and does not contain any pain reliever. These diphenhydramine HCL capsules are easy to swallow.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.